# SDR DALA2021062303386

- Difficulty date: May 26, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 84,717 hours, 37,703 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3238 DURING TEST PASSENGER CREW DOOR 832 DOOR DAMPER CYLINDER IN PASSENGER CABIN FAILED TEST. CORRECTIVE ACTION: REPLACED PASSENGER CREW DOOR CYLINDER 832 AS PER A320 AMM 52-13-14. (1820069)
